# SDR CA080320005

- Difficulty date: March 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,969 hours
- Engine: Lyc IO360L2A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Gasket
- Part number: 365533
- Condition: Loose
- Location: Fcu
- Part time: 1,745 hours
- Component: Fcu, Precisionwnd
- Component part number: 61J22088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2008-06-51 FUEL INJECTION SERVO PLUGS, SERVO PLUGS FOUND LOOSE UPON INSPECTION.  SERVO PLUG SEALS REPLACED WITH NEW AS PER THE CONVERSATION WITH PRECISION AIRMOTIVE REPRESENTATIVE.ENGINE REMANUFACTURE DATE OF SEPT. 8, 2005 DOES NOT FALL WITHIN THE DATES SPECIFIED THAT ARE AFFECTED BY THE AIRWORTHINESS DIRECTIVE. HOWEVER, THE SERVO PLUGS WERE LOOSE. RIGHT MAGNETO P-LEAD WIRE BROKEN. (TC NR 20080320005)
